# SDR DHL2003802505

- Difficulty date: November 6, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FORMER CRACKED AT STA XFS 483.000.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  STOP DRILLED AND FABRICATED REINFORCING ANGLE IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
